# SDR AALA202211285137

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 69,692 hours, 26,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R DIFFICULT TO DISARM. MAINTENANCE FOUND THE GIRT BAR FLAP NOT FOLDED CORRECTLY AND CORRECTLY FOLDED IT PER AMM 25-62-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
